# SDR YENA2024061900879

- Difficulty date: June 15, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 59,740 hours, 21,264 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 1553A990001
- Part serial: 1553A99LI002645
- Condition: Failed
- Location: Hyd System
- Part time: 59,742 hours, 21,263 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#869, JFK-PUJ. (AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO SJU).' HYD Y RSVR LO LVL , LOST FLUID IN FLIGHT; FOUND TO BE LEAKING FROM HP MANIFOLD OF THE YELLOW HYD SYSTEM, REMOVED AND REPLACED YELLOW HYD SYSTEM HP MANIFOLD IAW AMM 29-13-14, OPS CHECK OK LEAK CHECK OK, SERVICED YELLOW HYD SYSTEM REF AMM 12-12-29. A/C OK FOR SVC.'
